# SDR GTIA2018022002461

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 3,430 hours, 1,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT WITH ENG BLEED NR 2 SUPPLYING BLEED AIR FUMES NOTICABLE IN CABIN & FLIGHT DECK., IAW TSM 05-50-00-810-831 PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-002 UP TO STEP 4.S.(4). NO VISUAL EVIDENCE OF OIL. STAGE I DECONTAMINATION COMPLETE. REF L/P 2262720-2 FOR CONT. OF AMM 21-00-00-615-002, STAGE 2. CONT. FROM L/P 2262719-1 - FUME EVENT W/ ENG BLEED #2 ENGINE SUPPLYING BLEED AIR., CONTINUED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WHEN TEMP IS ABOVE 24 DEG C FROM STEP T TO COMPLETION IAW AMM 21-00-00 OPS CHECK GOOD
